# SDR SWAA2021102827591

- Difficulty date: October 6, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737
- Aircraft serial: 32545
- Aircraft time: 46,086 hours, 26,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: A22-27; CABIN SEAT TRACK; STA878-881; LBL45; WL208; CORROSION IN TRACK BASE; MRK'D. ; / [01] REMOVED CORROSION ON SEAT TRACK STA 878 TO 881 LBL45 IAW SRM 51-10-02-0G-0 ITEM 15; [02] EVALUATED ALLOWABLE LIMITS. .042' DEPEST AREA .040' MAXIMUM ALLOW FOUND OUT OF LIMITS IAW SRM 53-00-52-1A-1 FIG 103 TOOL USED AAR 21461 DUE 08/11/22; [03] VERIFIED ITEMS 1; 2; AND MEASURMENT TABLE; [04] STEPS 1-3 C/W; [05] PREPPED AREA FOR CIC   OK TO CIC; [06] OK TO CIC FLOOR STRUCTURE; [07] APPLIED CIC TO L/H FLOOR STRUCTURE IAW B737-800 AMM 51-21-91-620-802; [08] B737-700 AMM 51-21-91-620-802; [09] VERIFIED STEPS 7;8 OK TO CLOSE FLOOR BOARDS; [10] INSTALLED FLOOR PANELS 241VF & 241WF IAW B737-700 AMM 53-21-00-400-801; [11] VERIFIED ITEM 10; [12] REMOVED CORROSION ON SEAT TRACK STA 878 TO 881; EVALUATED ALLOWABLE LIMITS. .042' DEPEST AREA .040' MAXIMUM ALLOW FOUND OUT OF LIMITS IAW SRM 53-00-52-1A-1. REPAIRED SEAT TRACK AT BS 847+10 TO 887 IAW SRM 53-00-52-2R-5 ON FAULT TTG8Q006TDDM; [13] VERIFIED ITEM 12 AUDIT C/W
